# SDR PNSA040601

- Difficulty date: June 17, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N9304F
- Make and model: Cessna 208
- Aircraft serial: 20800008
- Aircraft time: 13,849 hours
- System (JASC): 2720 · Rudder Control System
- Part: Roll Pin
- Condition: Sheared
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI LT RUDDER ROLL PIN PN NAS561C3-18 SHEARED CAUSING RUDDER PEDAL TO DISCONNECT AND CAUSE LOSS OF STEERING AND BRAKING ACTION ON LT SIDE.
